# SDR AALA202008139010

- Difficulty date: August 12, 2020
- Submitted: August 17, 2020
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 16,394 hours, 6,255 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06282
- Part serial: H5714
- Condition: Delaminated
- Location: Cockpit L1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE CAPTAINS L1 WINDSHIELD DELAMINATED.  REPLACED WINDSHIELD IAW AMM 56-11-11-400.
